“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16494
School of Mathematics
  Title:   Globally exact operator spaces
  Author(s):  Massoud Amini (Joint with A. Medghalchi and H. Nikpey)
  Status:   Published
  Journal: Glasnik Matematicki
  Vol.:  53
  Year:  2018
  Pages:   179-186
  Supported by:  IPM
  Abstract:
Exact operator spaces are known to be locally reflexive, but the converse is not true. We introduce the notion of global exactness and show that it is equivalent to reflexivity for injective operator spaces.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right